# SDR CALA2016111400893

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 86,833 hours, 14,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFTER EMERGENCY LIGHT FOUND DIM. L2 DOOR EMERGENCY LIGHT (M33096) BATTERY AND CHARGER REPLACED AS PER AMM 33-50-00.
